Jump to content

Menu

Can I/Should I take another (pill)?


Recommended Posts

Today is day 3 off my 2nd steroid burst. The same day that I relapsed last time. I got up this morning and didn't feel great, but choked down a tiny sip of grape juice to take my Prilosec. Without the Prilosec I am absolutely MISERABLE with reflux (food mostly, not acid - not heartburn). I usually wait about 30 min before eating to make sure the Prilosec has kicked in.

 

Well, 20 min after taking it, I threw up. I have no idea if the pill came up or if it had already been absorbed?!? I was kind of wanting to try to eat a little something in hopes that maybe, just MAYBE I was hungry this morning and THAT caused the vomiting. But, I don't dare eat anything without that Prilosec in my system. The reflux, in and of itself, will make me vomit.

 

So....what to do? Do I take another assuming I threw the first one up? Or assume that I got at least enough of the first pill in me to eat? And, if I DO take another, there's a pretty good chance that I'll just throw that one up too.

 

UGH!! I'm so tired of this.

 

ETA: They're capsules if it matters.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...